A 26-year-old female asked:
I'm a vegetarian &i usually don't mind but today turkey is really disgusting me bad i'm skeeved out is it my meds ( trazadone risperdol ) or why ?
1 doctor answer • 2 doctors weighed in
Family Medicine 32 years experience
Turkey Empathy?: Given the medications you mentioned, your reaction could be related to heightened anxiety around Thanksgiving and the whole formality, family, carving, etc. Or you may just be feeling empathy towards the tens of thousands of turkeys sacrificed for this day. Next Thanksgiving request Tofu Turkey or vegetarian lasagna on the menu. :-) Happy Thanksgiving! Take Care.
3.5k viewsReviewed >2 years ago
Last updated Nov 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.